# SDR F3LA200300087

- Difficulty date: February 20, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON AFT CARGO DOOR LOWER SILL.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-10-1, FIG. 1, SHEET 4, DETAIL I.  REPLACED SILL PER SRM 51-10-2 AND SRM 51-30-02.
